# SDR AWXA200400009

- Difficulty date: December 19, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69372542
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-18 CHECK A .5 INCH CRACK WAS FOUND ON LT AIR CONDITIONING BAY FORWARD DUCT SUPPORT CLIP AT BS 530, LBL 56, WL 158.  MAINTENANCE REMOVED CRACKED CLIP AT BS 530, LBL 56, WL 158; FABRICATED A NEW REPLACEMENT CLIP PER DWG 69-37254; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 4 & 8 PG 1, 29, & 38.
